Vol. 9, No. 2, 1959

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the breadth and co-dimension of a topological lattice

Lee William Anderson

Vol. 9 (1959), No. 2, 327–333
Mathematical Subject Classification
Primary: 22.05
Milestones
Received: 3 November 1958
Published: 1 June 1959
Authors
Lee William Anderson